# SDR ASOA201803147032

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 37,704 hours, 29,244 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2R CRACKED AT FRAME 75. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW ETD 2018-145-018888. AIRCRAFT STILL IN C CHECK.
